# SDR 2008UALA03881

- Difficulty date: July 14, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 51,296 hours, 17,950 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LT STRIP COMING UP NEAR ROW 13.  SECURED STRIP, OPS CHECKED OK.
